# SDR SWIA202265183

- Difficulty date: January 19, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GUSSET COMMON TO FS409 FRAME AND INTERCOSTAL AT STR25R HAS CORROSION (MARKED).    (C-CHECK RO 3-25-22)   REPLACED GUSSET REF  DRAWING #601R31049 REV:-F, CRJ200 SRM 51-42-21-00 REV: 38B DATED: 25 NOV 2020. FOR ALL WORK ACCOMPLISHED SEE CONTINUE CARD. COMPLIED WITH 51-900-1002-SKY.
